# SDR KCSA201804171053

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 FRAME UPPER ANGLE CORRODED AROUND FASTENER HOLE ON THE LOWER SIDE AT RBL 39.
